CSpace
关于周期单调性和临界点的注记
曾宪武1; 井竹君2
1996
Source Publication自然科学进展
ISSN1002-008X
Volume006Issue:003Pages:282
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38502
Collection中国科学院数学与系统科学研究院
Affiliation1.武汉大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
曾宪武,井竹君. 关于周期单调性和临界点的注记[J]. 自然科学进展,1996,006(003):282.
APA 曾宪武,&井竹君.(1996).关于周期单调性和临界点的注记.自然科学进展,006(003),282.
MLA 曾宪武,et al."关于周期单调性和临界点的注记".自然科学进展 006.003(1996):282.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[曾宪武]'s Articles
[井竹君]'s Articles
Baidu academic
Similar articles in Baidu academic
[曾宪武]'s Articles
[井竹君]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[曾宪武]'s Articles
[井竹君]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.